# SDR AALA200801856

- Difficulty date: July 11, 2008
- Submitted: August 22, 2008
- Operation: Air carrier
- Aircraft: N234AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49181
- Aircraft time: 73,919 hours, 73,919 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Switch
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - INFLIGHT T1776/11JUL - CREW REPORTED SLAT DISAGREE LIGHT ILLUMINATED AFTER ROTATION.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  REPLACED FLAP HANDLE SWITCH.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (S)
